MathSciNet Relay Station
MathSciNet bibliographic data
MR2261701 42A20 (42A16 46E25)
Aron, Richard M.; Pérez-García, David; Seoane-Sepúlveda, Juan B. Algebrability of the set of non-convergent Fourier series. Studia Math. 175 (2006), no. 1, 83–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement